# SDR SWAA2025071690761

- Difficulty date: July 12, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N8813Q
- Make and model: Boeing 737-8
- Aircraft serial: 42646
- Aircraft time: 13,771 hours, 7,522 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Tripped
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

JUST PRIOR TO BRAKE RELEASE; APU TRIPPED OFFLINE AND GOT A STRONG ACIDIC SMELL IN THE FLT DECK AND THROUGHOUT THE ENTIRE AIRCRAFT.   OK TO CONTINUE 49-11-01 SP 1 AND SP 2.  P6-4 APU CONT COLLARD P6-5 INLET DOOR COLLARD.  APU OPS CHECKS OK. NO HISTORY. RAN APU FOR 30 MINUTES; NO DEFECTS NOTED; NO ABNORMAL SMELLS. REFERENCE M/M 49-11-00.
